Quotation Meyer, David and Hornik, Kurt. 2009. Generalized and Customizable Sets in R. Journal of Statistical Software 31 (2): S. 1-27.


RIS


BibTeX

Abstract

We present data structures and algorithms for sets and some generalizations thereof (fuzzy sets, multisets, and fuzzy multisets) available for R through the sets package. Fuzzy (multi-)sets are based on dynamically bound fuzzy logic families. Further extensions include user-definable iterators and matching functions.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Statistical Software
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title Generalized and Customizable Sets in R
Volume 31
Number 2
Year 2009
Page from 1
Page to 27
Reviewed? Y
URL http://www.jstatsoft.org/v31/i02
DOI http://dx.doi.org/10.18637/jss.v031.i02

Associations

People
Meyer, David (Former researcher)
Hornik, Kurt (Details)
Organization
Institute for Statistics and Mathematics IN (Details)
Information Systems and Society IN (Details)
Research Institute for Computational Methods FI (Details)
Google Scholar: Search